# SDR LR7A03040

- Difficulty date: April 26, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 25,856 hours, 13,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB5301 FOUND FS 869 SKIN DENTED AT LBL 82, WL 200.  REPAIRED IAW SRM SMP 583 51-140-12.  NR 0008.
